Topological Methods in Nonlinear Analysis

Spheres and symmetry: Borsuk's antipodal theorem

H. Steinlein

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 1, Number 1 (1993), 15-33.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287189

Mathematical Reviews number (MathSciNet)
MR1215255

Zentralblatt MATH identifier
0795.55004

Citation

Steinlein, H. Spheres and symmetry: Borsuk's antipodal theorem. Topol. Methods Nonlinear Anal. 1 (1993), no. 1, 15--33. https://projecteuclid.org/euclid.tmna/1479287189


Export citation